No longer working?

Discussion in 'Duromine Questions and Answers' started by chrissy, Sep 16, 2014.

  1. chrissy

    chrissy New Member
    Registered

    Joined:
    Aug 13, 2014
    Messages:
    2
    Likes Received:
    1
    I started taking duromine 30mg several weeks ago and it worked instantly. I had minimal appetite but the side effects were quite intense. After two weeks I decided to take a few days off, just for a break. When I resumed taking the duromine NOTHING happened. No change in appetite, no sign I was even taking the medication. A week later I still feel the same, I've no idea what happened? Has anyone else taken a break from duromine and then found upon taking it again it has stopped working? Is there anything I can do?
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,203
    Likes Received:
    865
    I don't really understand why you did a break? Every nutritionist will tell you - take the pills every day. I know, there are many ladies who did that too, who took the pills every second day, etc. But I prefer to follow the instructions when it comes to medications. You can do a break if you have side effects or when you finish the first course. But it usually takes a month or so, not couple of days o_O Or if side effects are severe (like you said), then go with lower dose. This way you certainly know what and why happens with your health. And now it is really hard to say what caused you this effect.

    Maybe your body needs more time to adjust to the pills, and when you did the break - your body was simply shocked. First it was on one diet plan - and then, bam! You suddenly stopped. Because weight loss is that kind of process when your body doesn't understand what to do, thinking it should store everything instead of losing. If you really want to continue - wait for couple of days more. I hope you will do fine and your weight loss will resume :)

    P.s. My last suggestion: is this the same pack of pills you are taking? I mean if you bought another one, maybe it's fake and that's why it doesn't work anymore. I don't know...
     
Loading...